# SDR ASAA1179771

- Difficulty date: June 3, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 29,585 hours, 13,046 cycles
- Engine: Cfmint CFM567B27
- Engine time: 29,817 hours, 12,005 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 890390
- Condition: Leaking
- Location: Left
- Part time: 29,817 hours, 12,005 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT OF SNA NR1 ENGINE EXPERIENCED A SIGNIFICANT OIL QUANTITY DROP.  RETARDED THE THROTTLES TO IDLE.  ONCE AT IDLE THE NR 1 ENGINE OIL PRESSURE CONTINUED TO DECREASE.  OIL PRESSURE DECREASED FROM 13 PSI TO 6 PSI OVER 2 MINUTES 35 SECONDS AT WHICH TIME ACCOMPLISHED ENGINE SHUTDOWN FOR OIL PRESSURE IN RED ZONE.  AIRCRAFT DIVERTED INTO LAX WHERE UNEVENTFUL LANDING OCCURRED.  UPON OPENING COWLING DISCOVERED EVIDENCE OF AN EXCESSIVE OIL LEAK COULD NOT PINPOINT ORIGIN.  ACCOMPLISHED EA 700 71EA 05563 NR 1 ENGINE SHUTDOWN INITIAL EVALUATION UPON REMOVAL OF FILTER & CHIP DETECTORS FOUND OILY SLUDGE ON FILTER SCREEN. FOUND OIL TO BE DARK SLUDGY AND BURNT APPEARANCE.  REPLACED NR 1 ENGINE.
